Thread: bad mood post cycle.....
11-06-2001, 08:53 AM #1
bad mood post cycle.....
hey has this happend to anyone everytime ill take something like dymatrimme extreme or a pre workout energizer the next day im in a pissy mood.. are my beta 1 being fried or is there something wrong with my receptors other than that i love the stuff i have awsome workout with it.
im in a slump guys help
11-06-2001, 10:48 AM #2
Ok... I dont know exactly what Dymatrimme is, but if you mean beta-2 antagonists (yeah, it hits beta-1 and beta-3 also, to a lesser extent) then I dont know... I use Ephedrine on a very consistent basis (probably too much ) but I have never experienced any type of burnout, though one of my friends gets burned out after prolonged/heavy doses. Could just be a personal response. Are you new to using this supplement? Anything else your taking have a negative impact on it?
11-06-2001, 11:01 AM #3
Tons of people who use thermogenics have problems with irritability. Not just after workouts but some people gennerally are a pain in the ass when jacked up on an ECA stack of sort. If you think you may be burned out, then take a few days off, try taking some kava kava, and sam-e, take them a few days or a week and re-evaluate your goals. If it's just that the ECA stack puts you in pissy state then realize it and adjust or don't use it except pre workout.
11-06-2001, 11:43 AM #4Female Member
- Join Date
- Nov 2001
i'm in a bad mood regardless of whether i am on something or not (well...vitamin E not withstanding... ) so now i'm just in a bad mood all the time but with energy and size
seriously though...i have had friends who have done extended "cycles" of ECA (like everyday for 6+ months) and they go off and go into some serious depressed states for a while.
11-06-2001, 11:53 AM #5[i]seriously though...i have had friends who have done extended "cycles" of ECA (like everyday for 6+ months) and they go off and go into some serious depressed states for a while. [/B]
11-06-2001, 02:45 PM #6
i can take clenbutrx , adipokinetix,tetracal and bacisly any fat burner and stay on it for months with no probs maybe little sleeplessness but thats it. i took the red rage pre work out and had a great workout then next day mid morning i was irratable.
i only have had that prob with eph33 and red rage
what is the difference eph33 and those fat burners??
is there a way to nurish those precious little beta receptors i dont wanna give up a good metal thrashing workout
11-06-2001, 02:50 PM #7
1. Don't use them every day. Take at least the weekend off and at least 1 month every 3.
2. Switch brands often. Go to an actual ECA stack then back to herbal, then another brand.
11-06-2001, 02:50 PM #8Female Member
- Join Date
- Nov 2001
never heard of red rage...what exactly is in it?
11-06-2001, 03:49 PM #9
i used the dymexatrime extreme, and i would get mad and couldnt stop talking when i was taking it, the next day i didnt feel like that, xenadrine works much better for me, but the dymexatime extreme did make me act loony!!
11-06-2001, 08:29 PM #10
ECA makes me a real ASS. At least I blame it on ECA. I get a great rush from the stuff though. Maybe Ill have to try some kava kava. Never thought of using it for ECA. Good call dumbells.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)